I am going to the Psychologist today - and I feel sure I will be prescribed antidepressants on top of a mood stablizer. I feel like I am killing a part of myself by taking them.
I had been on AD for 4 years and have been off for 3 months - gosh what a change in the bedroom.
I am particularly sad because my husband and I have 2 small children (3 1/2 and 2) and obviously sex has gone by the wayside - I feel like I may be getting into the place where sex is not so far down the list and then I won't want to because it is so frustrating when you have to deal w/ the problems of the AD. I soooo want a good sex life again and I feel like I am throwing away that posibility. I know I am going to have to deal with side effects no matter what....but does it have to be this one?
I am thinking about arranging for my kids to go to my parents for the evening - for a version of the last supper
I am wondering if anyone else has a profound sadness about losing this part of yourself.....